White Rose University Consortium logo
University of Leeds logo University of Sheffield logo York University logo

The unit root property and optimality: a simple proof

Chattopadhyay, S. (2001) The unit root property and optimality: a simple proof. Journal of Mathematical Economics, 36 (2). pp. 151-159. ISSN 0304-4068

Full text not available from this repository.


Consider a pure exchange overlapping generations (OLG) economy under stationary Markov uncertainty with one good and with sequentially complete markets. It is known that an interior stationary equilibrium allocation at which the agents common matrix of intertemporal rates of substitution has a Perron root which is less than or equal to one is conditionally Pareto optimal (CPO). We provide a simple and direct proof of this fact.

Item Type: Article
Institution: The University of York
Academic Units: The University of York > Economics and Related Studies (York)
Depositing User: York RAE Import
Date Deposited: 22 Apr 2009 09:01
Last Modified: 22 Apr 2009 09:01
Published Version: http://dx.doi.org/10.1016/s0304-4068(01)00072-6
Status: Published
Publisher: Elsevier Science B.V., Amsterdam
Identification Number: 10.1016/s0304-4068(01)00072-6
URI: http://eprints.whiterose.ac.uk/id/eprint/6758

Actions (repository staff only: login required)